The Annals of Mathematical Statistics

An Inequality and Almost Sure Convergence

Eustratios G. Kounias and Teng-Shan Weng

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1091-1093.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697615

Digital Object Identifier
doi:10.1214/aoms/1177697615

Mathematical Reviews number (MathSciNet)
MR245058

Zentralblatt MATH identifier
0176.48003

JSTOR
links.jstor.org

Citation

Kounias, Eustratios G.; Weng, Teng-Shan. An Inequality and Almost Sure Convergence. Ann. Math. Statist. 40 (1969), no. 3, 1091--1093. doi:10.1214/aoms/1177697615. https://projecteuclid.org/euclid.aoms/1177697615


Export citation